# SDR SWAA2023050125002

- Difficulty date: April 9, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 34,474 hours, 15,885 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 I/B FAN COWL UPPER AFT SKIN IS CRACKED AT FASTENER HOLE; RIVET CRACKED AT HALF MISSING. MRKD PHOTO ATTACHED.<[01] REMOVED FAN COWL FOR REPLACEMENT. TRANSFERRED VCD IAW AMM 71-11-08;[02] FAN COWL REQUIRES INSTALLATION.;[03] VERIFIED CORRECTIVE ACTION STEP #1;[04] INSTALLED #1 I/B FAN COWL PER M/M 71-11-02;[05] CORRECTIVE ACTION #4 C/W.
